Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the invariants of quadratic differential forms'' [Trans. Amer. Math. Soc. 3 (1902), no. 1, 71-91; 1500588]


Author: Charles Nelson Haskins
Journal: Trans. Amer. Math. Soc. 3 (1902), 501
MSC: Primary 53A55
DOI: https://doi.org/10.1090/S0002-9947-1902-1500455-8
Original Article: Trans. Amer. Math. Soc. 3 (1902), 71-91.
MathSciNet review: 1500455
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A55

Retrieve articles in all journals with MSC: 53A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500455-8
Article copyright: © Copyright 1902 American Mathematical Society